# SDR IPXA2023110431678

- Difficulty date: October 11, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 62,054 hours, 16,125 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: ARB2894502
- Part serial: UNK
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LE COVE HAS A CRACKED BEADED DOUBLER AT FASTENER AT APPROX XOS 690.   49-034 ACCOMPLISH REPAIR OF THE RH WING FIXED LE BEADED DOUBLER BETWEEN XOS=692.038 TO XOS=698.127 PER MD11 SRM 57-40-02, REPAIR 15, REV 70 AND BOEING SR ID 3-4484182131. REVIEWED
